# SDR CALA0001723

- Difficulty date: November 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 47,833 hours, 37,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND NUT PLATE UNDER LT AFT LAV AT STA 1338.  A REPAIR WAS INSTALLED IAW ECRA 5305-01051.
